Acute urticaria and hepatitis complicating high‐dose methotrexate therapy

Zakiya Al‐Lamki, Eileen Thomas, Nagwa El‐Banna, Norman Jaffe*

*المؤلف المقابل لهذا العمل

نتاج البحث: المساهمة في مجلةمراجعة النظراء

11 اقتباسات (Scopus)

ملخص

We report an unusual case of anaphylaxis and hepatitic dysfunction in a child with the administration of the twenty‐third course of high‐dose methotrexate. The latter had been used as an adjuvant to prevent pulmonary metastases and the prior 22 courses had been well tolerated. An attempt to reinstate methotrexate after the twenty‐third course was again followed by a similar reaction. © 1995 Wiley‐Liss, Inc.

اللغة الأصليةEnglish
الصفحات (من إلى)137-140
عدد الصفحات4
دوريةMedical and Pediatric Oncology
مستوى الصوت24
رقم الإصدار2
المعرِّفات الرقمية للأشياء
حالة النشرPublished - فبراير 1995

ASJC Scopus subject areas

  • ???subjectarea.asjc.2700.2735???
  • ???subjectarea.asjc.2700.2730???
  • ???subjectarea.asjc.1300.1306???

بصمة

أدرس بدقة موضوعات البحث “Acute urticaria and hepatitis complicating high‐dose methotrexate therapy'. فهما يشكلان معًا بصمة فريدة.

قم بذكر هذا